# SDR YENA2024051500732

- Difficulty date: May 15, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 049
- Aircraft time: 45,289 hours, 29,657 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON CROSS BEAM FR17-700 AT CABIN FLOOR STRUCTURE. (W1); REPAIRED PER EMB-190 SRM 51-10-03, SRM 51-12-01, ETI-19024-115 REV 3 AND ETD2024-190-011591.'
